It is currently Sat Aug 19, 2017 10:58 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Dec 26, 2013 11:49 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 26, 2013 11:04 pm
Posts: 1
I've been on methadone for over 4yrs for oxy and H abuse(no IV) and was able to finally get my self off very painfully but successfully about 3 months ago. 2 months into my recovery I got into a really bad accident from a red light runner and I ended up fracturing my ribs. as you can probably guess, I was put on 40mg oxy per day. As an addict, all that did was kick start another bad habit, but this time it came with vengeance. I started abusing fentanyl to graduating to raw heroin and finally injecting myself. all this went on for about a month. I am a single dad of 2 young beautiful boys and I just couldn't believe what I was doing and especially knowing what 4yrs of methadone have done to my life. I thought very hard about going back to my old methadone program but I wanted to try a different course this time so today here I am writing a mini drug bio about myself and ready to ask questions.

Before I start, I want to be completely honest with you guys. going to a sub doc was out of the question for me. My funds at the moment would not allow me and my insurance would only cover a very little percentage so I resorted to what I know best, buying illegal prescriptions and drugs off the street. long story short, I was able to aquire 10 8mg subs for very cheap and I can get as many as I need in the future as I need them.

So, I injected my last bit of H yesterday at 10am. I took 20mg of oxy at 7pm. Went to sleep with no problem but I woke up around 3am with mild WD.I tried to go back to sleep but I just couldn't and finally restless and tingling leg and arm syndrome starred to kick in. I took my chance and took 2mg of sub. buy oh boy was it the biggest mistake ever! it put me in pwd and it was not fun. Didn't know what to do so I eat 20mg of oxy and surprisingly I was able to finally go back to sleep around 6am. Woke up around 10am today and I was feeling OK. I decided to take another 2mg and I felt just a little better but not enough to be comfortable. I waited another 2 hours and this time I decided to take a higher dosage of 4mg. Felt much better but didn't last long so I took another 2mg hours later, and another 2mg about 4 hours ago. so far I took 12mg of total sub and I still feel slight WD but the main thing that's bothering me are my legs. they are aching like nobody's business. My whole plan was to stay as low as I could and be done with sub by 7 days. I just want to get through the worst of WD and be dine with everything. I don't never ever want to touch another drug or become slave to sub as I have with methadone for over 4 years. So this is where I need your help. I don't have a doc to call or anyone else who is knowledgeable with sub.I only have online. Should I keep taking 2mg until all WD symptoms are gone than just start tapering down once I feel stabilized? I feel so lost at the moment and really don't want to do this the wrong way. Thanks for listening.


Top
 Profile  
 
PostPosted: Fri Dec 27, 2013 12:23 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 25, 2013 10:31 pm
Posts: 41
Location: Midwest
Hang in there its hard on your body going back and forth between suboxone and a full agonist. And induction must be done correctly, sounds like you didn't take it like a Dr would of recommended. I just want you to know my sub Dr gives me a 0$ copay card to use at walgreens and I get it for free under my insurance, hopefully it works for you too if you need it. Keep doing your homework on it. Subs gave me a chance to get my life back on track. Ill be stopping them this weekend after 1 yr of use and tapered down to .5mg a day from 32. Im ok and I had heavey IV dilaudid/H use. I hope you the best


Top
 Profile  
 
PostPosted: Fri Dec 27, 2013 2:01 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Welcome to the forum! I hope you find the help you need here. I don't have experience in what you're trying to do, so I also don't have any answers, but there are those who might be able to shed some light on your situation. Most people who have come here for help with a quick taper don't stick around, so I hope you receive the help you need.

I just wanted to say welcome! :)

Amy

Moderator

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Dec 27, 2013 7:53 pm 
Offline
New Poster
New Poster

Joined: Fri Dec 27, 2013 6:50 pm
Posts: 1
Quick Taper, not the best idea.
HEAVY IV H user, long term. I thought 7 months on sub was ok and began to taper. Within a month I was using. I didn't do all the sidework during my 7 month vacation from drug induced hell. I'm in therapy now, I was never one for group meetings, trying to get to the root of why I feel the need to be unconscious on bathroom floors.
If you can continue to get them cheaply on the street, I would try and stay on longer than a week and keep at it. THe coupon that was discussed in an earlier post will cover up to 50$ of your insurance copay for the medication. You still have a doctor copay, but if the prescription is free its managable. SOME doctors will even give u a month script if you come in for weekly urines, rather than starting you on weekly scripts. The coupon only covers one script a month.
Regardless of how you do it, try and stay on the sub longer.
I myself am dealing with induction. I'm up to a few grams of H a day and all I want to do is take my prescription subuxone but I don't know how to beat the precipitated withdrawal. Or at least make it not a bad as it was last time. If you can get over the PWD hump, keep trucking. Stay with it. Its a process, but don't be afraid to reach out and ask for help. Some doctors have payment plans.
There are options, don't lose hope.

Don't call yourself stupid either, we all have regrets, but when we learn from them we are not stupid. Subs have given me he space to learn those lessons.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group